# SDR AU001120

- Difficulty date: October 31, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3810 · Potable Water System
- Part: Support Bracket
- Part number: S417T2006
- Condition: Failed
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN POTABLE WATER TANK SUPPORT RODS (3OFF) BROKEN ALLOWINGTHE TANK TO COLLAPSE ONTO THE TOILET FAN AND RUPTURE.
